Publication
Title
Payments for ecosystem services : justified or not? A political view
Author
Abstract
Language
English
Source (journal)
Environmental science & policy. - Oxford
Publication
Oxford : 2010
ISSN
1462-9011
Volume/pages
13:8(2010), p. 785-792
ISI
000286365400013
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 13.12.2010
Last edited 30.06.2018
To cite this reference